# SDR ASAA2022052638451

- Difficulty date: May 26, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N972AK
- Make and model: Boeing 737-9
- Aircraft serial: 43389
- Aircraft time: 597 hours, 167 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLE WILL NOT STAY ENGAGED. GROUNDED - YES. PERFORMED B737-9 IFIM 22-31-00-810-801, DFCS BITE FOUND FAULT MSG 22-31523 ON FLT LEG 7, THEN PERFORMED IFIM 22-31-00-810-874 PROCEDURE ON OMF HAD NO FAULT ACTIVE, AT BITE TEST GOOD, COULD NOT DUPLICATE DEFECT, NO MX HISTORY.
